MATHEMATICA BOHEMICA, Vol. 123, No. 3, pp. 271-278 (1998)

Partially ordered sets having
selfdual system of intervals

Jan Jakubik

Jan Jakubik, Matematicky ustav SAV, Gresakova 6, 040 01 Kosice, Slovakia, e-mail:

Abstract: In the present paper we deal with the existence of large homogeneous partially ordered sets having the property described in the title.

Keywords: partially ordered set, interval, selfduality, connectedness

Classification (MSC2000): 06A06

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number] [Journals Homepage]
© 2000 ELibM for the EMIS Electronic Edition